Since i was seventeen and maybe before that. Im thirty two now. Can it be from taking prednisone?
Beard; Sorry but I see no problems like that with either medication you took while you were young. But as you may know, there are so many people with ADHD and Anxiety so you really should see a doctor about this problem. You could also ask the doctor the same question but I'm 99% sure it could not be that. But there are so many things they can do for the problems you have been suffering with for so long that once they find the right medication or other treatment you can live a very normal life. Best of luck to you I KNOW how hard this is. but trust me you well make it and the sooner you get with it the sooner they well find what is going on. Chuck1957
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2010 • 2 answers
Posted 15 Mar 2012 • 1 answer
Posted 11 Oct 2012 • 3 answers
Posted 2 Mar 2016 • 2 answers
Posted 7 Aug 2016 • 1 answer